| Home | Article Database | Fun Stuff | Resources | Tools & Calculators | Search HY


Ask the Mental Health Expert Archives 2001-2004

Expert Home  |  Archives by Date  |  Search Expert Archives  |  For Professionals  |  For Consumers


Week of May 19, 2003

    Question: I have been on Nortriptyline 50 mg po bid (twice a day by mouth) for the past 10 years. Lately, my anxiety is increasing. I have insomnia most nights and I find my confusion is increasing (I get words mixed up, etc)...    Dr. Pies' Answer


    Question: My program director recently claimed that I made threatening remarks to him when he fired me. I have a history of suicide attempt at another hospital which I had failed to disclose but he found out about it from another employee...    Dr. Pies' Answer


    Question: My 12-year old son was diagnosed with Tourette's Syndrome two and a half years ago. Have there been any cases of tics coming out in the written form? For example writing dirty words or writing down quotes from movies or songs with inappropriate language? I believe that some of my son's tics are coming out in this way. Can you offer any help?    Dr. Pies' Answer